On Sufficient Conditions for Stability Independent of Delay

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

113 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1675-1680
Journal / PublicationIEEE Transactions on Automatic Control
Volume40
Issue number9
Publication statusPublished - Sep 1995
Externally publishedYes

Abstract

In this note we study the stability properties of linear time-invariant delay systems. The specific notion under consideration is asymptotic stability independent of delay. As an attempt to achieve a compromise between the complexity and tightness of various stability tests, we present a number of sufficient stability conditions which improve several previously available sufficient conditions and which are also much easier to verify than the known necessary and sufficient conditions.

Citation Format(s)

On Sufficient Conditions for Stability Independent of Delay. / Chen, Jie; Xu, Demin; Shafai, Bahram.

In: IEEE Transactions on Automatic Control, Vol. 40, No. 9, 09.1995, p. 1675-1680.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review